# SDR SWAA2024091924301

- Difficulty date: August 8, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 294.5 FWD SIDE OF FRAME RBL 54 WL 208.<[01] STUB FRAME OF THE FORWARD GALLEY DOOR SURROUND STRUCTURE AT STA 296.4 REPAIR IS ACCOMPLISHED ON CUSTOMER CARD #TTG8Q00VFMWA;[02] VERIFIED CORRECTIVE ACTION #1
